MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON X300 PE; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON X300 PE; ULTRASOUND DEVICE
Model Number 10566144
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: based on the information provided, the reported issue was solved by reinstalling the sw.As we could not get the information such as logs, further investigation could not be performed.A root cause cannot be determined.Reference: (b)(4).
 
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: it becomes a 2d screen, but button operations do not work at all.

Brand Name
ACUSON X300 PE
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21292562
Report Number3023245-2025-00017
Device Sequence Number12699367
Product Code IYN
UDI-Device Identifier04056869002835
UDI-Public(01)04056869002835
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10566144
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown